# SDR AALA202401298171

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 64,393 hours, 27,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57101
- Condition: Corroded
- Location: Bs 992 Lbl20-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR SUPPORT CHANNEL AT BS 992, FROM LBL 20 TO LBL 36. REPLACED SUPPORT PER SRM 51-40-02-0G.
